# SDR CHQA200900180

- Difficulty date: August 16, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 15,204 hours, 13,031 cycles
- Engine: Allsn AE3007A
- Engine time: 18,390 hours, 16,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3039, RIC TO BOS.  WHILE CLIMBING THROUGH FL180 THE CREW RECEIVED A BAGGAGE DOOR OPEN EICAS MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO BOS.  THERE WAS NO CHANGE IN PRESSURIZATION AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE BAGGAGE DOOR WAS VERIFIED CLOSED AND THE INDICATION WAS PLACED ON MEL.  THE CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
